# SDR UALA2011011700272

- Difficulty date: January 17, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 62,818 hours, 12,327 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Component: Light
- Component part number: 3071BPEGPL
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

39C EMERGENCY PATH LIGHT INOPERATIVE.  FOUND WIRE BROKEN OF LIGHT AT 39C.  WIRE TAPED AND SECURE.  ALL ADJACENT LIGHT OPERATE NORMAL.  REPLACED LIGHT ASSY AND SECURED HARNESS, OPS CHECKED OK.
